MathSciNet Relay Station
MathSciNet bibliographic data
MR1248971 (95a:65222) 65T99 (41A15 42C15 65D07)
Lai, Ming Jun On the computation of Battle-Lemarié's wavelets. Math. Comp. 63 (1994), no. 208, 689–699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement